# SDR SWIA201332844

- Difficulty date: February 15, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 40,416 hours, 57,624 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Dirty
- Location: Rt Mlg Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR WOULD NOT RETRACT UNTIL ABOUT 20 SEC AFTER SELECTING THE GEAR UP.  (FLT 6359)  CLEANED EXCESSIVE DEBRIS FROM RIGHT MAIN LANDING GEAR DOOR SEQUENCE VALVES AND PERFORMED GEAR SWINGS.  OPS CHECK GOOD.
